# SDR ASAA2016042216499

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 56,455 hours, 32,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY STIFF, HARD TO OPEN/CLOSE.  ACFT GROUNDED. REPLACED L1 DOOR SNUBBER IAW AMM 52-11-71.
